# SDR REXA2022011900049

- Difficulty date: December 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 333 IS CORRODED AT LOWER FLANGE AND WEB BETWEEN STR 26L TO STR 27 IN AVIONICS BAY. TCI 53-20-320. - REMOVED CORROSION ON FRAME FS 333 BETWEEN STR 26L AND STR 27 IAW CRJ 700 SRM 51-21-06-001-001-A01. NO DAMAGE ALLOWED PER CRJ 700 SRM 53-21-00-101-002-A01. NDT NOT REQUIRED DUE TO 100% MATERIAL LOSS REPAIRED CORRODED LOWER FLANGE AND WEB BETWEEN STR 26L TO STR 27 FS 333.00 IAW SRM 53-00-06-201-006-A01. REMOVED AND REINSTALLED CRAWL WAY FLOOR BRACKET IAW CRJ700 SRM 51-42-06-001-001-A01 COMPLIED WITH NDT OF CUT LINES IAW SRM 53-00-06-201-006-A01. DISPLACED AND RECONNECTED DRAIN ON L/H SIDE IAW CRJ 700 SRM 51-41-02-001-001-A01. DISCONNECTED AND RECONNECTED L/H AND R/H ANTENNA ON CABLE ON AVIONCS BAY IAW CRJ 700 AMM 51-54-001-400-801-A01. REMOVED STRINGER CLIPS BETWEEN STR 25R AND 25L AT FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED FS 333 FRAMER SPLIC AT STR 25R & 25L IAW CRJ 700 SRM 53-00-06-201-006-A01. TRIMMED FRAME SPLICE AT FS 333 ON STR 25L AND 25R IAW CRJ700 SRM 53-00-06-201-006-A01 AND IAW 53-00-06-201-006-A01 & 51-25-00-001-001-A01.
